Equation of state and Goldstone-mode effects of the three-dimensional O(2) model

Engels J, Holtmann S, Mendes T, Schulze T (2000)
PHYSICS LETTERS B 492(1-2): 219-227.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ; ;
Abstract / Bemerkung
We investigate numerically the three-dimensional O(2) model on 8(3)-160(3) lattices as a function of the magnetic field H. In the low-temperature phase we verify the H-dependence of the magnetization M induced by Goldstone modes and determine M for V --> infinity on the coexistence line both by extrapolation and by chiral perturbation theory. This enables us to calculate the corresponding critical amplitude. At T-c the critical scaling behaviour of the magnetization as a function of H is used to determine another critical amplitude. In both cases we find negative corrections-to-scaling. Our low-temperature results are well described by the perturbative form of the model's magnetic equation of state, with coefficients determined nonperturbatively from our data. The O(2) scaling function for the magnetization is found to have a smaller slope than the one for the O(4) model. (C) 2000 Elsevier Science B.V. All rights reserved.
Stichworte
scaling function; equation of state; Goldstone modes; O(N) models
Erscheinungsjahr
2000
Zeitschriftentitel
PHYSICS LETTERS B
Band
492
Ausgabe
1-2
Seite(n)
219-227
ISSN
0370-2693
Page URI
https://pub.uni-bielefeld.de/record/1618619

Zitieren

Engels J, Holtmann S, Mendes T, Schulze T. Equation of state and Goldstone-mode effects of the three-dimensional O(2) model. PHYSICS LETTERS B. 2000;492(1-2):219-227.
Engels, J., Holtmann, S., Mendes, T., & Schulze, T. (2000). Equation of state and Goldstone-mode effects of the three-dimensional O(2) model. PHYSICS LETTERS B, 492(1-2), 219-227. doi:10.1016/S0370-2693(00)01079-0
Engels, J., Holtmann, S., Mendes, T., and Schulze, T. (2000). Equation of state and Goldstone-mode effects of the three-dimensional O(2) model. PHYSICS LETTERS B 492, 219-227.
Engels, J., et al., 2000. Equation of state and Goldstone-mode effects of the three-dimensional O(2) model. PHYSICS LETTERS B, 492(1-2), p 219-227.
J. Engels, et al., “Equation of state and Goldstone-mode effects of the three-dimensional O(2) model”, PHYSICS LETTERS B, vol. 492, 2000, pp. 219-227.
Engels, J., Holtmann, S., Mendes, T., Schulze, T.: Equation of state and Goldstone-mode effects of the three-dimensional O(2) model. PHYSICS LETTERS B. 492, 219-227 (2000).
Engels, Jürgen, Holtmann, S, Mendes, T, and Schulze, T. “Equation of state and Goldstone-mode effects of the three-dimensional O(2) model”. PHYSICS LETTERS B 492.1-2 (2000): 219-227.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: hep-lat/0006023

Inspire: 529296

Suchen in

Google Scholar